# SDR FDEA201503271094

- Difficulty date: March 27, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 606 hours, 20,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FRONT ENTRY DOOR SLIDE LIGHT INOPERATIVE.  REPLACED BULB GE 767 IAW MM 33-51-06-2-1.  LIGHT OPERATIONS CHECKED NORMAL, OK FOR SVC.
